# SDR SWAA2021042333439

- Difficulty date: December 1, 2020
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD CORNER SCUFF PLATE CRACKED / AFT CARGO DOOR FWD CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP W/O 41652/1600/0001 SERIAL NO. 7489314
